BibTeX record journals/siamam/EvansK00

download as .bib file

@article{DBLP:journals/siamam/EvansK00,
  author    = {Jonathan D. Evans and
               John R. King},
  title     = {On the Derivation of Heterogeneous Reaction Kinetics from a Homogeneous
               Reaction Model},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {60},
  number    = {6},
  pages     = {1977--1996},
  year      = {2000},
  url       = {https://doi.org/10.1137/S003613999834649X},
  doi       = {10.1137/S003613999834649X},
  timestamp = {Tue, 13 Mar 2018 14:31:35 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/EvansK00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier